# SDR FDEA202201060133

- Difficulty date: January 6, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 70,719 hours, 15,467 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Longeron
- Part number: AFA77621
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO STA.1701 LONG 52 CORROSION. REPAIRED LONGERON PER SRM53-00-05-2R FIG 201 REPAIR 1
